See Alike in...

Alike App

Browser

Sirenlynn

781d

I've been on fluoxetine for a while at 40mgs a day and had slight muscle spasms randomly (mostly my legs.) They bumped me up to 80mgs after I had my daughter for PPD and the spasms have gotten worse. Anyone else have this side effect and how did you help it?

Top reply
    • Lady6ug

      773d

      I'm only on 20mgs. I have some dizzy spells and I sleep pretty deeply. I haven't noticed any abnormal muscle spasms but I actually have Tourette's so I litteraly wouldn't notice.

    • Lady6ug

      773d

      I'm only on 20mgs. I have some dizzy spells and I sleep pretty deeply. I haven't noticed any abnormal muscle spasms but I actually have Tourette's so I litteraly wouldn't notice.

    • puffeddragon

      778d

      Currently have this issue but does not bother me

    • Y0g1

      778d

      Yes I only went up from 40 to 60 but mine ended up being serotonin syndrome- I have a little bit of leg movement every now and then but it isn’t nearly as bad as when I was on a higher dose.

    • ijou

      781d

      for me, i had them for a bit but they stopped after ~5 days on the meds. personally it was adjustment, but you might want to consult your psych.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion